# SDR CALA2019101101715

- Difficulty date: October 6, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 61,690 hours, 22,461 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED RH HORIZONAL STABILIZER LOWER IN SPAR SKIN PANEL FOUND CRACK INDICATION AT STA 129.5 AND AFT OF EXISTING REPAIR DOUBLER ELB FOR DIP AND ESFR ONLY. TRIMMED OUT DAMAGE AND INSTALLED REPA IR DOUBLER PER SRM 55-10-01 REPAIR 11. SEE FLEET CYCLE LOG PAGE #9695603 FOR DETAILS OF WORK ACCOMPLISHED. INITIATED DIP TO DO ADD EMP: U246860 THE INSPECTIONS AS GIVEN IN TABLE 204 AND FIGURE 206 OF REPAIR 11, INITIAL INSPECTION AT 56000 TOTAL FLIGHT CYCLES AND REPEAT I NSPECTIONS AT 9000 FLIGHT CYCLES. INSPECTION METHODS ARE DVI AND EXTERNAL LOW FREQUENCY EDDY CURRENT. PERFORM DVI OFT THE REPAIR DOUBLER AND EXTERNAL LFEC INSPECTION OF THE DOUBLER AND SPAR CHORD UNDER THE DOUBLER PER SRM 55-10-01 RPR 11 PAR 5 AT 56,000 TOTAL FLIGHT CYCLES AND EVERY 9000 CYCLES THEREAFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE...
